# SDR DL757031063

- Difficulty date: November 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 60,516 hours, 32,930 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Part number: 10C10F
- Part serial: A25255
- Condition: Faulty
- Location: Mid Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CENTER LAV DOOR LATCH HOT AND EMITTING SMOKEY O-ZONE SMELL.  REPLACED DOOR LATCH SWITCH.
